# SDR J7B2012F00000

- Difficulty date: March 1, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N4243C
- Make and model: Cessna 414
- Aircraft serial: 4140539
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Worn
- Location: Turbocharger
- Part time: 450 hours
- Component: Turbocharger
- Component part number: 20591
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, A MINOR FLUCTUATION OF MANIFOLD PRESSURE WAS OBSERVED ON THE RT ENGINE.  THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  UPON INSPECTION IT WAS DISCOVERED THAT THE RT ENGINE TURBOCHARGER CENTER BEARING HAD EXCESSIVE WEAR CAUSING THE TURBINE/COMPRESSOR WHEELS TO DRAG CAUSING THE FLUCTUATION OF MANIFOLD PRESSURE.
